Patient :I've been having lots of bloating and gaz since a few weeks (even though I'm bloated in general) and I don't know what could be causing it, it is very uncomfortable, though not painful. I exercise regularly and eat a balanced diet with all food groups. What can I do to investigate the cause of the excess bloating and gaz? The only medication I am taking is Curacne since january, and I took my last pill last week, the treatment is over.
Thanks for your query.
Read and understood your history of bloating and gases for the last few week, feeling uncomfortable, taking Curacne since January and the treatment is complete.
I would advise you the following:
- Consult your PCPC for evaluation, examination and tests.
Get a course of an antibiotic, Metronidazole, activated charcoal tablets, symptomatic and supportive treatment.
See the results, if you get alright, nothing more needs to ; otherwise you may need further instigation of
stool, urine, blood, ultrasonography, colonoscopy and so on.
I hope this answer helps you
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.